Volume 3, Issue 2
The General Nonlinear Natural Boundary Problems for the Systems of Nonlinear Wave Equations by Finite Difference Method

Yu-Lin Zhou

DOI:

J. Comp. Math., 3 (1985), pp. 134-160.

Published online: 1985-03

Preview Full PDF 88 1683
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-134, author = {Yu-Lin Zhou}, title = {The General Nonlinear Natural Boundary Problems for the Systems of Nonlinear Wave Equations by Finite Difference Method}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {2}, pages = {134--160}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9612.html} }
TY - JOUR T1 - The General Nonlinear Natural Boundary Problems for the Systems of Nonlinear Wave Equations by Finite Difference Method AU - Yu-Lin Zhou JO - Journal of Computational Mathematics VL - 2 SP - 134 EP - 160 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9612.html KW - AB -
Yu-Lin Zhou. (1970). The General Nonlinear Natural Boundary Problems for the Systems of Nonlinear Wave Equations by Finite Difference Method. Journal of Computational Mathematics. 3 (2). 134-160. doi:
Copy to clipboard
The citation has been copied to your clipboard